RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Domrina, Aleksandra Vladimirovna

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10
Presentations: 4

Number of views:
This page:718
Abstract pages:2108
Full texts:691
References:283

http://www.mathnet.ru/eng/person8915
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/633292
http://elibrary.ru/author_items.asp?authorid=15807

Publications in Math-Net.Ru
2019
1. A. V. Domrina, “Description of solutions with the uniton number $3$ in the case of one eigenvalue: Counterexample to the dimension conjecture”, TMF, 201:1 (2019),  3–16  mathnet  elib; Theoret. and Math. Phys., 201:1 (2019), 1413–1425  isi  scopus
2017
2. A. V. Domrina, A. V. Domrin, “On the Dimension of Solution Spaces of a Noncommutative Sigma Model in the Case of Uniton Number 2”, Tr. Mat. Inst. Steklova, 298 (2017),  112–126  mathnet  elib; Proc. Steklov Inst. Math., 298 (2017), 104–117  isi  scopus
2014
3. A. V. Domrina, “Integer-valued characteristics of solutions of the noncommutative sigma model”, TMF, 178:3 (2014),  307–321  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 178:3 (2014), 265–277  isi  scopus
2012
4. A. V. Domrina, “Extended solutions in a noncommutative sigma model”, Tr. Mat. Inst. Steklova, 279 (2012),  72–80  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 279 (2012), 64–72  isi
2008
5. A. V. Domrin, A. V. Domrina, “On the divergence of the Kontsevich–Witten series”, Uspekhi Mat. Nauk, 63:4(382) (2008),  185–186  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:4 (2008), 773–775  isi  elib  scopus
2006
6. A. V. Domrina, “A Restriction on the Combinatorial Structure of Counterexamples to the Jacobian Conjecture at Infinity”, Tr. Mat. Inst. Steklova, 253 (2006),  61–66  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 253 (2006), 51–56  scopus
2000
7. A. V. Domrina, “On four-sheeted polynomial mappings of $\mathbb C^2$. II. The general case”, Izv. RAN. Ser. Mat., 64:1 (2000),  3–36  mathnet  mathscinet  zmath; Izv. Math., 64:1 (2000), 1–33  isi  scopus
1999
8. A. V. Domrina, “Four-sheeted polynomial mappings in $\mathbb C^2$. The general case”, Mat. Zametki, 65:3 (1999),  464–467  mathnet  mathscinet  zmath; Math. Notes, 65:3 (1999), 386–389  isi
1998
9. A. V. Domrina, S. Yu. Orevkov, “On four-sheeted polynomial mappings of $\mathbb C^2$. I. The case of an irreducible ramification curve”, Mat. Zametki, 64:6 (1998),  847–862  mathnet  mathscinet  zmath  elib; Math. Notes, 64:6 (1998), 732–744  isi
1996
10. A. V. Domrina, “An example of a strictly pseudoconvex domain homeomorphic to the ball with a complex disk attached from the outside”, Mat. Zametki, 60:6 (1996),  919–924  mathnet  mathscinet  zmath; Math. Notes, 60:6 (1996), 693–697  isi

Presentations in Math-Net.Ru
1. A counterexample to a conjecture on the dimension of the solution spaces of the non-commutative sigma-model
A. V. Domrina
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
February 14, 2018 16:45
2. Некоммутативная унитарная сигма-модель теории поля
A. V. Domrina
One-day conference "Complex Analysis and Geometry" dedicated to the memory of A. G. Vitushkin
October 6, 2015 14:30   
3. Integer-valued characteristics of solutions of a non-commutative sigma-model
A. V. Domrina
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
December 5, 2012 16:45
4. Extended solutions in the noncommutative sigma-model
A. V. Domrina
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
October 19, 2011 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020